# SDR ASAA2018080325647

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 32,537 hours, 9,798 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 1 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVEN BLADES WAS MISSING CU-NI-IN COATING,  OUT OF LIMITS.  BLADES NR 1, 2, 3, 4, 16, 17, AND 21. ACFT GROUNDED.  REMOVED AND REPLACED THE BLADES.
